MAUDE Adverse Event Report: LAKE REGION MEDICAL THRUWAY¿; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL THRUWAY¿; WIRE, GUIDE, CATHETER
Model Number M001492971
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event description: it was reported that: it either kinked or got stuck during use in combination with the jetstream.Shaping: no physician comments: patient outcome: no patient injury introducer sheath used: yes, able to use the device, destination 7fr.Additional information received from the distributor on 16jun2025: question: what was the issue noted with the thruway? response: when used in conjunction with jetstream, the thruway become stuck because it may have kinked.Question: was the thruway wire kinked? if so, where was the kink located? response: unknown, the thruway may have kinked question: was the thruway wire stuck with the jetstream device? response: yes question: were the thruway and the jetstream devices removed from the patient as one unit or where they removed separately from the patient? response: the thruway and the jetstream devices were removed from the patient as one unit question: please clarify what devices were used to complete the procedure (a new thruway wire and a new jetstream device, a new thruway wire and the original jetstream device, a new jetstream device and the original thruway wire) response: replaced with a new thruway and a new jetstream (upsized to xc).
 
Additional Manufacturer Narrative
The device involved in the event was disposed; therefore, no physical or visual analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As noted in the device instructions for use (dfu), "free movement of the guidewire within the catheter is an important feature of a steerable guidewire system because it gives the user valuable tactile information.Test the system for any resistance prior to use." at this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appeared that procedural and/or clinical factors have contributed to the event as reported.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.Lake region's effectiveness of design verification activities brings the overall risk down to as far as possible.Patient information was not provided; therefore, part a could not be completed.The sections left blank or unknown on this form could not be completed due to missing information.Attempts to gather further details to obtain additional information were made and no additional information was provided regarding this event at the time of this report.Should additional information be received, a follow up medwatch report will be submitted.Note: although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected due to component code (g) showing up on the missing data report.

Brand Name
THRUWAY¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key22283940
Report Number2126666-2025-00031
Device Sequence Number8819835
Product Code DQX
UDI-Device Identifier08714729717188
UDI-Public(01)08714729717188(17)270916(10)9086116
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001492971
Device Catalogue NumberM001492971
Device Lot Number9086116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown